What Can You Not Take With Allegra?

What medications does Allegra interact with?

View interaction reports for Allegra (fexofenadine) and the medicines listed below.albuterol.aspirin.Benadryl (diphenhydramine)Cymbalta (duloxetine)Fish Oil (omega-3 polyunsaturated fatty acids)Flonase (fluticasone nasal)gabapentin.ibuprofen.More items….

Can you take Allegra with vitamins?

Interactions between your drugs No interactions were found between Allegra and Vitamin D3. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take ibuprofen with Allegra?

Interactions between your drugs No interactions were found between Allegra and ibuprofen. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take allergy medicine and Tylenol together?

Interactions between your drugs No interactions were found between Equate Allergy Relief and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is it better to take antihistamines at night or in the morning?

Once-daily antihistamines reach their peak 12 hours after taking them, so evening use produces better control of morning symptoms.

Can allegra cause weight gain?

Newer drugs, including cetirizine (Zyrtec), fexofenadine (Allegra) and loratadine (Claritin), are less likely to cause weight gain, according to Long.

How long does it take for Allegra to start working?

Allegra Allergy starts working one hour after taking the medication. What type of allergy symptoms does Allegra Allergy relieve? Allegra Allergy offers fast*, non-drowsy, 24-hour relief of allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy nose or throat. *Starts working in one hour.

Is it bad to take Allegra everyday?

“The most common side effects you tend to see are fatigue, headaches, and dry mouth,” says Shih. If you’re someone for whom the benefits of regular antihistamine use far outweighs the occasional minor side effect, longterm use is safe for most adults and children, he adds.

When is the best time of day to take Allegra?

Allegra can be taken at night or in the morning, depending on which time of day you experience the worst symptoms. If you experience worse allergy symptoms at night or early in the morning, you can try taking Allegra in the evening. If you experience worse symptoms throughout the day, you can take it in the morning.

Can Allegra make you feel weird?

Stop using fexofenadine and pseudoephedrine and call your doctor at once if you have: pounding heartbeats or fluttering in your chest; or. severe dizziness, anxiety, restless feeling, tremors, or nervousness.

Can Allegra make you tired?

Although they are sometimes called “non-sedating” antihistamines, allergy medications such as cetirizine (Zyrtec), levocetirizine (Xyzal), fexofenadine (Allegra), and loratadine (Claritin) can also cause fatigue.

Will Allegra keep me awake?

Fexofenadine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy. Common side effects include headaches, feeling sleepy, dry mouth, feeling sick and dizziness. Do not drink grapefruit juice, apple juice or orange juice while you’re taking fexofenadine.

Can you take other allergy medicine with Allegra?

Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal.

Can you take Tylenol and Allegra together?

Interactions between your drugs No interactions were found between Allegra and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What are the side effects of Allegra?

Common side effects of Allegra include:nausea,diarrhea,upset stomach,muscle or back discomfort or pain,sleepiness,drowsiness,tiredness,headache, and.More items…•Mar 10, 2020

Which is better Claritin Zyrtec or Allegra?

Zyrtec and Allegra work quickly for the treatment of allergic rhinitis and hives, typically within less than an hour. On the other hand, studies show that Claritin takes many hours to start working. Studies show that Allegra is nearly as good as Zyrtec at treating hayfever.

Is Allegra stronger than Claritin?

Studies point to Claritin being more effective than Allegra for allergic rhinitis (faster onset of action, more symptom relief) Allegra may provide more eye symptom relief. Studies suggest Allegra may be more effective than Claritin for wheal and flare reactions (an allergic skin reaction).

Can I take Allegra in the morning and Claritin at night?

Can you take Claritin and Allegra together? Claritin and Allegra should not be taken together. Because they work in similar ways, it’s not recommended to combine antihistamines. Taking both drugs at the same time may increase the risk of adverse effects.